MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on limited information the manufacturer is reporting in a conservative manner.Not yet determined if device available.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer was notified through patient tracking of a memo3d #28 that was implanted on (b)(6) 2017.Patient tracking was previously aware of a memo3d #26 that was implanted in the same patient on (b)(6) 2017.
 
Additional Manufacturer Narrative
More than three follow-up attempts were made to obtain further information regarding the events surrounding the explant of this device; however, the manufacturer was unable to obtain any further information.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the document review performed, no manufacturing deficits were identified.As the manufacturer was unable to follow up on this event, the device was not returned for analysis and no further investigation could be performed.However, according to the information available, a memo3d #26 was replaced by a memo3d #28.Based on this information, it is possible that a mis-sizing contributed to this event; however, the root cause cannot be definitively stated.Should further information become available at a later date, appropriate investigative actions will be taken.Unable to follow up; not returned.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6997871
Report Number3005687633-2017-00114
Device Sequence Number13916211
Product Code KRH
UDI-Device Identifier08022057013101
UDI-Public(01)08022057013101(240)ICV0967(17)210530
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/30/2021
Device Model NumberSMD26
Device Catalogue NumberICV0967
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR